# SDR REXA2018110521038

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 27,759 hours, 25,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT VERTICAL BEAM FS 409+128 LBL 18 ON THE OB ANGLE FLANGE
REPAIRED CRACK IN VERTIVAL BEAM FS 409+128 LBL 18 OB IAW BOMBARDIER REO 601R-53-41-0056. THIS IS A MAJOR REPAIR.
